# SDR REXA2013100902084

- Difficulty date: October 9, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 14,046 hours, 8,753 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Condition: Gouged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 443BT IS GOUGED ON AFT END.  FABRICATED NEW ACCESS PANEL IAW SRM 51-24-21 AND SRM 51-40-11.
